# SDR AALA20100918TUL03

- Difficulty date: September 18, 2010
- Submitted: September 20, 2010
- Operation: Air carrier
- Aircraft: N7550
- Make and model: Doug DC-9-82
- Aircraft serial: 53032
- Aircraft time: 57,130 hours, 29,202 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cusp Web
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO AT STATION 224 HAS INTERIM REPAIR TO 2 AND 1/2 IN CRACK AT LIGHTENING HOLE ON LEFT CUSP MEMBRANE PER EA MD80-53-006092 PERMANENT REPAIR TO BE ACCOMPLISHED AT OR BEFORE NEXT HEAVY C CHECK.  INSTALLED CUSP SHEET AT STATION 218 TO 237 PER AARD 53-20-00-16.
